# SDR USAAD97062

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 326 - PBI-PHL - WHILE HOLDING AT 12,000 FEET FOR PHL, RIGHT HYDRAULIC SYSTEM BEGAN TO LOSE QTY.  DIVERTED TO BWI.  SERVICED RIGHT HYDRAULIC RESERVOIR TO PROPER LEVEL.  CHECKED RIGHT ENGINE DRIVEN AND AUX PUMPS AND LINES, POWER TRANSFER UNIT, SERVICE PANEL, RIGHT THRUST REVERSER, RUDDER PACK, AFT STAIRS, SLAT CONTROL UNIT, GROUND SPOILERS, FLIGHT SPOILERS, FLAPS, BRAKES, NOSE STEERING, AND GEAR WITH HANDLE UP AND DOWN.  NO LEAKS NOTED.  NO FLUID LOSS AFTER FOUR HOURS WITH PRESSURE ON AND SYSTEMS OPERATING.  RETURNED AIRCRAFT TO SERVICE.  (M)
